# SDR DALA2018071004443

- Difficulty date: July 9, 2018
- Submitted: July 10, 2018
- Operation: Air carrier
- Aircraft: N509DN
- Make and model: Airbus A350-941
- Aircraft serial: 0199
- Aircraft time: 946 hours, 88 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEAT MOUNTED EMERGENCY LIGHTS INOP AT ROWS 41, 43 45, 48, 50, 52, 54 ABC.  EPSU FAULT CODES 3350F00E AND 3350F00C.  FOUND CONNECTOR J6 UNDER SEAT ROW 47 ABC LOOSE.  RE-SECURED CONNECTOR.
